# SDR P5CA9701165

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Ftg
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - M/D TIE DOWN FITTING AND FLANGE FOUND CORRODED AT BS 460 LBL 40.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01, 51-10-02.
